Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 76, NWS Miami, FL

June 20, 2023Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 20, 2023, 4:59 PM EDT for Broward County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2023, 4:59 PM EDT (20:59 UTC)
Expired
Jun 20, 2023, 5:30 PM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 68 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WUUS52 KMFL 202059
SVRMFL
FLC011-202130-
/O.NEW.KMFL.SV.W.0076.230620T2059Z-230620T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
459 PM EDT Tue Jun 20 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Broward County in southeastern Florida...

* Until 530 PM EDT.

* At 459 PM EDT, a severe thunderstorm was located over Lauderhill,
  or near Plantation, moving east at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach and Davie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2608 8004 2606 8015 2605 8029 2612 8032
      2619 8033 2628 8023 2632 8011 2632 8008
      2633 8007
TIME...MOT...LOC 2059Z 248DEG 14KT 2616 8022 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SB
1 follow-up statement
557 
WWUS52 KMFL 202114
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
514 PM EDT Tue Jun 20 2023

FLC011-202130-
/O.CON.KMFL.SV.W.0076.000000T0000Z-230620T2130Z/
Broward FL-
514 PM EDT Tue Jun 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN BROWARD COUNTY...

At 514 PM EDT, a severe thunderstorm was located over Twin Lakes, or
over Fort Lauderdale, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach and Davie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2608 8004 2608 8011 2610 8027 2613 8029
      2622 8029 2628 8023 2632 8011 2632 8008
      2633 8007
TIME...MOT...LOC 2114Z 248DEG 14KT 2618 8016 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:47 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 20, 2:47 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
247 PM EDT Tue Jun 20 2023

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 246 PM EDT Tue Jun 20 2023

The unsettled weather will continue through the mid-week across
South Florida. An upper level low remains sandwiched between
accompanying highs on either sides of the troughing across the
southeastern US. With S/SW flow across the region, plenty of
moisture will continue to stream in, which will keep a likely
chance for showers and thunderstorms today and Wednesday. There is
an opportunity for storms across the widespread region with the
best chance in the afternoon and early evenings in the eastern
metro corridor and interior. This morning's 12Z sounding, as well
as supported in model forecasts, are supporting sufficient PWAT
values rising to 1.6-1.9". The deep moisture, combined with fairly
weak steering flows, will result in a flooding threat continuing,
especially in poor drainage locations. The severe threat will
remain fairly limited with weak deep layer shear and lapse rates.
However, a few strong to marginally severe storms still can't be
ruled out with strong wind gusts as the primary threat today and
tomorrow. In SPC's latest outlook, South Florida is included in
the marginal risk for isolated severe thunderstorms possible -
likely limited in duration, coverage, and/or intensity - both
days.

High temps today and Wednesday will be in the low to mid 90s, and
with dewpoints in the 70s, expect the potential for heat indices to
approach values of 100-105 degrees. Overnight low temps will remain
mild, ranging from the lower 70s inland to around 80 near the
coasts.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 246 PM EDT Tue Jun 20 2023

A long cold front associated with an H500 trough emanating from the
Great Lakes region will progress eastward, with the trailing edge of
the front demarcating a drier airmass along the panhandle of
Florida. This frontal system will not reach as far equatorward as
South Florida, and thus deep tropical moisture will continue to
advect over the region. Aloft, a subtropical jet streak will become
oriented along the SE portions of the region. This may allow for
enhanced divergence aloft and a few mid/upper level impulses to
become juxtaposed with a breadth of moisture, which could enhance
thunderstorm coverage to become scattered/numerous at times. Strong
wind gusts, small hail, frequent lightning, and localized flooding
may accompany thunderstorms that develop. Also, marginally severe
thunderstorms and few instances of flash flooding cannot be ruled
out; however this will largely be dependent on how the
meso/microscale environment evolves, which is largely unknown at
this time.

By this upcoming weekend, South Florida will become flanked by low-
level/surface ridges to the east and west, while geopotential
heights slightly increase aloft. This will allow for a synoptic
pattern characterized by weaker flow/wind shear, which may allow for
slow-moving thunderstorms. This could enhance the threat for
localized flooding events, however the predominately SE boundary
layer winds should allow convection to become most focused over
interior portions of South Florida (which are generally less
vulnerable to flooding); nevertheless, PoPs remain fairly high
through the weekend and early next week as a neutral/slightly
favorable synoptic pattern coincides with plentiful tropical
moisture.

Excessive heat will continue across the region through the extended
period, with apparent temperatures at the coasts/interior topping
out around 105/108F. This may necessitate a heat advisory for these
locations, though afternoon convection may limit the actual highest
observed temperatures in many locations. Regardless, the combination
of temperatures in the low/mid 90s and dewpoints in the low/mid 70s
will present hazardous outdoor conditions at times (particularly in
the afternoon) in terms of excessive heat.

&&

.AVIATION...
(18Z TAFS)
Issued at 246 PM EDT Tue Jun 20 2023

VFR conditions to start this TAF period as scattered showers and
thunderstorms begin to pick up as the afternoon progresses. Short
fuse amendments may be necessary as scattered convection develops
later this afternoon. With passing storms, brief deteriorating
conditions will be possible as well as erratic winds. This will
lead to potential for short-lived amendments and/or flight
restrictions. L/V winds and dry conditions expected overnight.

&&

.MARINE...
Issued at 246 PM EDT Tue Jun 20 2023

S/SE flow will continue across the local waters through Thursday
before becoming more E/SE by Friday and into the weekend. Seas
will be generally 2 ft or less. Scattered to numerous
thunderstorms are expected each day, which could result in locally
hazardous winds and seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  91  79  91 /  40  50  40  60
West Kendall     76  93  77  93 /  30  40  30  60
Opa-Locka        77  92  78  92 /  40  50  40  60
Homestead        76  91  77  90 /  40  30  40  60
Fort Lauderdale  77  90  79  90 /  40  50  40  60
N Ft Lauderdale  77  91  79  91 /  40  50  40  60
Pembroke Pines   77  92  78  92 /  40  50  40  60
West Palm Beach  75  91  77  91 /  40  60  40  70
Boca Raton       77  92  77  93 /  40  50  40  70
Naples           80  93  79  93 /  30  50  50  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Simmons
LONG TERM....Bhatti
AVIATION...Simmons
Hazardous weather outlook, Jun 20, 9:18 AM EDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
918 AM EDT Tue Jun 20 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
211330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
918 AM EDT Tue Jun 20 2023

...A Few Strong Storms Possible Today...
...Localized Flooding Remains a Concern...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms are possible today, especially
during the late afternoon and early evening hours. A few storms may
be strong to severe, with damaging wind gusts the primary threat.

Flooding: Heavy rain may lead to localized flooding particularly in
poor drainage locations.

Excessive Heat: Peak heat indices this afternoon may reach 100 to
105 degrees.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to numerous thunderstorms will be possible each day
through the end of the week and into the weekend. Some storms may
contain strong gusty winds, frequent lightning, and heavy rain which
could lead to localized flooding.

Afternoon peak heat index values are expected to reach at least 100
degrees each afternoon through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Jun 20, 3:12 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
312 PM EDT Tue Jun 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Gst     6 E Buckhead Ridge      27.14N 80.79W
06/20/2023  M54 MPH          AMZ610             FL   Mesonet

            SFWMD weather station at North End Lake
            Okeechobee (L001) measured a gust to 54 mph
            as a thunderstorm moved through the area.

&&

LC
Special weather statement, Jun 20, 3:39 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Miami FL
339 PM EDT Tue Jun 20 2023

FLZ067-068-168-202030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
339 PM EDT Tue Jun 20 2023

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 430 PM EDT...

At 339 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 8 miles northwest of North County Airport to 11 miles
east of Okeelanta. Movement was northeast at 20 mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Tequesta,
Greenacres, Royal Palm Beach, Golden Lakes, North County Airport,
Loxahatchee Groves, Lion Country Safari Park, Lake Belvedere Estates,
The Acreage, Royal Palm Estates, Loxahatchee NWR, Philo Farms,
Aberdeen, Plantation Mobile Home Park, Aberdeen Golf Course and
Limestone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2656 8016 2654 8059 2696 8045 2696 8014
      2697 8014 2697 8008
TIME...MOT...LOC 1939Z 246DEG 16KT 2691 8035 2656 8053

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Jun 20, 4:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
433 PM EDT Tue Jun 20 2023

FLZ067-068-071-072-168-172-202100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
433 PM EDT Tue Jun 20 2023

...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 500 PM EDT...

At 433 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Wellington to 6 miles west of Kings Point to near
Mission Bay. Movement was east at 20 mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Lighthouse
Point, Highland Beach, Ocean Ridge, Coconut Creek, Parkland,
Hillsboro Beach, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del
Mar, Hamptons At Boca Raton, Village Of Golf, Whisper Walk, Kings
Point, Dunes Road and Hypoluxo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2656 7999 2652 7993 2629 8005 2635 8045
      2649 8037 2658 8030
TIME...MOT...LOC 2033Z 260DEG 17KT 2658 8020 2648 8024 2639 8030

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SB
Special weather statement, Jun 20, 4:49 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
449 PM EDT Tue Jun 20 2023

FLZ067-068-071-072-168-172-202115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
449 PM EDT Tue Jun 20 2023

...Strong thunderstorms will impact portions of Broward County
through 515 PM EDT...

At 449 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from Godfrey Road to Lauderhill to Plantation. Movement was
northeast at 20 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale and
Lauderdale Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2634 8003 2631 7996 2601 8001 2601 8037
      2617 8039 2634 8025
TIME...MOT...LOC 2049Z 243DEG 18KT 2629 8020 2618 8026 2611 8027

LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SB
Local storm report, Jun 20, 4:52 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
452 PM EDT Tue Jun 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     Tstm Wnd Gst     4 WNW The Acreage       26.80N 80.31W
06/20/2023  M49 MPH          Palm Beach         FL   Mesonet

            Mesonet station DW6869 Royal Palm Beach
            reported a wind gust of 49mph at 3:59pm as a
            severe thunderstorm approached the area.

&&

Hadi
Local storm report, Jun 20, 4:53 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
453 PM EDT Tue Jun 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     Tstm Wnd Gst     1 E Royal Palm Beach    26.71N 80.21W
06/20/2023  M53 MPH          Palm Beach         FL   Mesonet

            Earthnetworks RYLPL Royal Palm Beach High
            School reported a gust of 53mph at 4:16pm as
            a severe thunderstorm moved through the
            area.

&&

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:30 PM EDTSpecial Weather StatementMFLGlades30 min
Jun 19, 8:33 PM EDTSpecial Marine WarningMFL27 min
Jun 19, 8:34 PM EDTSpecial Weather StatementMFLMonroe26 min
Jun 19, 8:38 PM EDTSpecial Weather StatementMFLHendry37 min
Jun 20, 1:47 PM EDTSpecial Weather StatementMFLGlades43 min
Jun 20, 2:07 PM EDTSpecial Marine WarningMFL38 min
Jun 20, 2:27 PM EDTSpecial Weather StatementMFLGlades33 min
Jun 20, 2:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 20, 2:40 PM EDTSpecial Marine WarningMFL50 min
Jun 20, 2:55 PM EDTSpecial Weather StatementMFLGlades35 min
Jun 20, 3:09 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Jun 20, 3:27 PM EDTSpecial Marine WarningMFL48 min
Jun 20, 3:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 20, 3:41 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 20, 3:47 PM EDTSpecial Marine WarningMFL88 min
Jun 20, 4:03 PM EDTSevere Thunderstorm WarningMFLPalm Beach12 min
Jun 20, 4:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach48 min
Jun 20, 4:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 20, 4:42 PM EDTSpecial Marine WarningMFL33 min
Jun 20, 4:49 PM EDTSpecial Weather StatementMFLBroward26 min
Jun 20, 4:56 PM EDTAreal Flood AdvisoryMFLPalm Beach109 min
Jun 20, 5:02 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Jun 20, 5:06 PM EDTSpecial Marine WarningMFL39 min
Jun 20, 5:16 PM EDTSpecial Marine WarningMFL59 min
Jun 20, 5:32 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Jun 20, 5:56 PM EDTAreal Flood AdvisoryMFLPalm Beach64 min
Jun 20, 6:02 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Jun 20, 6:32 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 20, 6:47 PM EDTSpecial Weather StatementMFLGlades43 min
Jun 20, 7:05 PM EDTSpecial Marine WarningMFL25 min
Jun 20, 7:27 PM EDTSpecial Weather StatementMFLBroward33 min
Jun 20, 7:58 PM EDTSpecial Weather StatementMFLBroward32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.